# SDR JJBA20211125045

- Difficulty date: November 25, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 43,644 hours, 27,567 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS FOUND ON EXTERNAL SKIN OF MAIN DOOR BTW STR 06L AND STR 08L, STR 12L AND STR 15L. MULTIPLE DENTS ON EXT SIGN OF MAIN DOOR BTW STR 06L-08L AND STR 12L-15L STRIPPED FOR INVESTIGATION ON EXT SKIN OF MAIN DOOR BTW STR 06L-08L AND STR 12L-15L DENTS 1, 2, 3, 4 AND 9 FOUND WITHIN LIMITS AND DENTS #5, 6, 7, AND 8 FOUND BEYOND LIMITS ON EXT SKIN OF MAIN DOOR BTW STR 12L-14L DENTS REPAIRED
